I feel so similar to you! I started on 20mg of Prednisone 18 months ago. Im now down to 6mg. But, I still feel a lot of discomfort, especially in my legs. I find myself taking Tylonal 1 at least once a day. My rheumatologist advised that when I have a relapse, it is totally safe to go straight back to 20mg, but only for 2 or 3 days, to reset everything, then back to where ever I was. I havent dont this yet, but am very tempted. I only reduced to 6 from 7 one week ago, and now wonder if I should have. But, I do notice each time I reduce that I have a week or so of not feeling well, and then it seems to adjust. Good luck to you!
I have a question for others as well……For those of you that have reduced to 3mg or less, do you still feel side effects? I must say, I dont think I have any now at 6mg, or maybe I am just so darned used to it I dont notice! My thought is, that if I get down under 5mg, that maybe it doesnt matter if I have to stay there??? thoughts??